# SDR IPXA2021041468233

- Difficulty date: March 30, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 21,956 hours, 13,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: B5377419300200
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CAFT CARGO COMPARTMENT CEILING SUPPORT STRUCTURE HAS MULTIPLE AREAS OF CORROSION MARKED AT FRAME 54.2 RH SIDEREMOVED AND REPLACED IAW SRM 51-40-21
